International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 31, Pages 1633-1651

Stochastic processes and antiderivational equations on non-Archimedean manifolds

S. V. Ludkovsky

Department of Theoretical Researches, General Physics Institute, Russian Academy of Sciences, Street Vavilov 38, GSP-1, Moscow 119991, Russia

Received 24 December 2002

Copyright © 2004 S. V. Ludkovsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Stochastic processes on manifolds over non-Archimedean fields and with transition measures having values in the field of complex numbers are studied. Stochastic antiderivational equations (with the non-Archimedean time parameter) on manifolds are investigated.